# SDR ASAA12511145

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,723 hours, 4,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAXI OUT ACCOMPLISHED PACK LIGHT ABNORMAL CHECK LIST LIGHT REMAINED ILLUMINATED.  RESET PACK/ZONE TEMP CONTROLLER AND PERFORMED BITE TEST PER MM 21 61 00, SYSTEM OP CHECKS GOOD.
